Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 101, NWS Shreveport, LA

October 29, 2009Angelina County, Nacogdoches County, Rusk County, Texas

NWS Shreveport, LA issued this flash flood warning at Oct 29, 2009, 5:15 PM CDT for Angelina County, Nacogdoches County, Rusk County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 29, 2009, 5:15 PM CDT (22:15 UTC)
Expired
Oct 29, 2009, 9:15 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Angelina County, TX, Nacogdoches County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 130 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 29, 5:30 PM CDTFLASH FLOODLufkin, TXWATER OVER US 59 LOOP
Oct 29, 5:54 PM CDTFLASH FLOODLufkin, TXKNIGHT AVE AND WHIPPERWILL DR ARE CLOSED DUE TO HIGH WATER.
Oct 29, 6:30 PM CDTFLASH FLOODLufkin, TXWATER OVER US 59 LOOP
Oct 29, 6:54 PM CDTFLASH FLOODLufkin, TXKNIGHT AVE AND WHIPPERWILL DR ARE CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 292215
FFWSHV
TXC005-347-401-300215-
/O.NEW.KSHV.FF.W.0101.091029T2215Z-091030T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
515 PM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANGELINA COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITIES OF...LUFKIN...DIBOLL...
  NACOGDOCHES COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITY OF NACOGDOCHES...
  SOUTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS...

* UNTIL 915 PM CDT

* AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN THUNDERSTORMS OVER THE WARNED AREA. TWO TO FIVE    
  INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA TODAY...WITH HOURLY 
  RAIN RATES OF IN EXCESS OF TWO AND A HALF INCHES PER HOUR FALLING  
  IN THESE STORMS OVER ALREADY SATURATED GROUNDS. THESE              
  THUNDERSTORMS CONTINUE TO BACKBUILD SOUTHWEST INTO SOUTHEAST TEXAS 
  TO HOUSTON...AND WILL MOVE REPEATEDLY OVER THE SAME AREAS DURING   
  THE NEXT FEW HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TRAWICK...
  PINEHILL...MINDEN...GARRISON AND DOUGLASS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO SIX INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 915 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

&&

LAT...LON 3109 9464 3111 9478 3114 9484 3133 9491
      3135 9496 3142 9500 3153 9488 3167 9494
      3215 9470 3214 9458 3198 9459 3196 9452
      3182 9444 3167 9441 3158 9431 3124 9433
      3108 9417 3103 9448

$$

15
1 follow-up statement
000 
WGUS74 KSHV 300104
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
804 PM CDT THU OCT 29 2009

TXC005-347-401-300215-
/O.CON.KSHV.FF.W.0101.000000T0000Z-091030T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSK TX-NACOGDOCHES TX-ANGELINA TX-
804 PM CDT THU OCT 29 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
ANGELINA...NACOGDOCHES AND RUSK COUNTIES...

AT 804 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING 
OVER THE WARNED AREA. NUMEROUS ROADS HAVE BEEN CLOSED DUE TO HIGH WATER 
ACROSS MUCH OF NACOGDOCHES AND ANGELINA COUNTIES. 

THE THUNDERSTORMS CONTAINING THE HEAVY RAINFALL ARE SLOWLY DRIFTING EAST 
ACROSS EASTERN NACOGDOCHES AND ANGELINA COUNTIES...WITH THE FLASH FLOOD 
THREAT REMAINING GENERALLY EAST OF A NACOGDOCHES...TO LUFKIN LINE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TRAWICK...
PINEHILL...NACOGDOCHES...MELROSE...MARTINSVILLE...GARRISON AND
DOUGLASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA DURING THE NEXT HOUR...MAINLY OVER EASTERN NACOGDOCHES 
AND ANGELINA COUNTIES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3114 9483 3133 9491 3135 9496 3142 9500
      3153 9488 3167 9494 3214 9458 3207 9460
      3198 9459 3196 9452 3182 9444 3167 9441
      3158 9431 3124 9434 3109 9418 3103 9448

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 2:10 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Oct 29, 2:10 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 PM CDT THU OCT 29 2009

.DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO BECOME
WIDESPREAD OVERNIGHT...AS LEADING EDGE OF ILL DEFINED FRONTAL
SQUALL LINE EAST OF FTW METRO AREA...AND PREFRONTAL FEEDER LINES
HAVE DEVELOPED INTO DEEP CONVECTION. TORNADIC THREAT HAS BEEN
INCREASING IN THIS HIGHLY LOW LVL SHEARED ENVIRONMENT. CELL
TRAINING SOUTH TO NORTH PRODUCING A QUICK INCH OR TWO OF RAIN MAY
CAUSE MINOR FLOODING. THIS SQUALL LINE HAS BEEN CONSISTENTLY
PROGGED TO ORGANISE INTO A SOLID LINE AFTER 0Z...AS WELL AS SLOW
ITS EASTWARD PROGRESSION. THUS...THREAT OF EXTREMELY HEAVY RAIN
FOR AT LEAST SOME PORTION OF NORTHERN LA...IF NOT MUCH OF THE
CWA...STILL VALID. TAPERED OFF POPS GRADUALLY BEHIND FRONT...BUT
AS STRONG SOUTHERLY FLOW WILL CONTINUE TO OVERLAY SFC
FRONT...UNTIL PASSAGE OF 850 TROF...CONSIDERABLE POST FRONTAL RAIN
EXPECTED. RAIN WILL END FRIDAY NIGHT WESTERN PORTIONS OF CWA...AND
NO WX BY SAT AFTN. COLD AIR BEHIND THIS SYSTEM WILL BE DEEP...BUT
NOT EXTREME. EXTENDED TO BE DRY AND PERHAPS FAIRLY LEAN ON CLOUD
COVER...WITH SEASONALLY COOL TEMPS./VII/

&&

.AVIATION...

MVFR CEILINGS ARE BEING OBSERVED ACROSS THE AREA THIS
AFTERNOON...HOWEVER TEMPO IFR CONDITIONS ARE BEING OBSERVED WITH
TSRA ACTIVITY. GUSTY WINDS OF 20 TO 30 MPH ARE BEING OBSERVED AHEAD
OF A COLD FRONT...NOW LOCATED JUST EAST OF A MC ALESTER OK...TERRELL
TX LINE. THE COLD FRONT WILL PROGRESS THROUGH THE AREA
TONIGHT...SHIFTING WINDS TO A WESTERLY COMPONENT AFTER FROPA.
SHRA/TSRA ACTIVITY WILL REMAIN COMMON IN THE 00Z TAF
PERIOD...ESPECIALLY AS THE FRONT WILL INITIATE MORE CONVECTION
ACROSS THE AREA. /11/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  60  47  69  47 / 100  80  40  10  10
MLU  64  65  48  65  47 / 100 100  60  30  10
DEQ  57  58  42  64  43 / 100  60  20  10  10
TXK  57  60  45  64  48 / 100  80  40  10  10
ELD  58  60  45  64  43 / 100  80  40  10  10
TYR  55  58  45  68  49 / 100  60  20  10  10
GGG  57  59  44  68  45 / 100  80  40  10  10
LFK  59  63  45  71  46 / 100  80  40  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-059-070.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001-002-010-011-017-018.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Oct 29, 11:56 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1156 AM CDT THU OCT 29 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1156 AM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL DISTURBANCE...COMBINED WITH A SLOW MOVING SURFACE
COLD FRONT AND RICH LOW LEVEL MOISTURE...WILL PROVIDE FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF
THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...DAMAGING
WINDS...AND ISOLATED TORNADOES. FLOODING WILL BE A SIGNIFICANT
CONCERN WITH RAINFALL TOTALS AVERAGING AROUND 3 TO 6 INCHES
AREAWIDE...INCLUDING ISOLATED AMOUNTS OF UP TO 7 INCHES POSSIBLE
THROUGH FRIDAY. THE MOST LIKELY LOCATING FOR THE HIGHEST RAINGALL
TOTALS WIL BE ACROSS NORTHWEST LOUISIANA.

ALTHOUGH THERE WILL BE A POTENTIAL FOR BOTH SEVERE WEATHER AND
FLOODING THIS AFTERNOON AND OVERNIGHT...THE MAIN TORNADIC THREAT
WITH BE WITH THE PREFRONTAL STORMS THIS AFTERNOON...ESPECIALLY
ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...IN ASSOCIATION
WITH STORMS THAT ARE CURRENTLY STILL DEVELOPING. THE MAIN THREAT
FOR SIGNIFICANT FLOODING WILL BE TONIGHT...AS WELL AS POSSIBLE
STRONG TO DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A SLOW
MOVING SQUALL LINE ENTERING NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA
DURING THE EVENING FROM THE WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HEAVY RAIN WILL LINGER INTO MUCH OF THE DAY FRIDAY...WITH A
CONTINUED FLOODING THREAT.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED THIS
AFTERNOON AND EVENING. LOCAL FLOODING ALSO POSSIBLE THIS
AFTERNOON...BECOMING MORE LIKELY AREAWIDE TONIGHT AND FRIDAY.
EMERGENCY MANAGERS NEED TO PREPARE FOR POSSIBLE SIGNIFICANT FLOODING.

VII

In the hours before

Local storm report, Oct 29, 4:39 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
439 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     MAGNOLIA                33.27N 93.24W
10/29/2009                   COLUMBIA           AR   EMERGENCY MNGR

            TREES DOWN ACROSS THE CITY WITH ROADS CLOSED.

0230 PM     TSTM WND DMG     MAGNOLIA                33.27N 93.24W
10/29/2009                   COLUMBIA           AR   EMERGENCY MNGR

            TREES DOWN WITH ROADS CLOSED.

&&

12
Local storm report, Oct 29, 4:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      MAGNOLIA                33.27N 93.24W
10/29/2009                   COLUMBIA           AR   AIRPLANE PILOT

            ROADS CLOSED IN TOWN. ROADS CLOSED OUT IN THE COUNTY DUE
            TO FLOODING

&&

12
Local storm report, Oct 29, 4:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          SHREVEPORT              32.47N 93.80W
10/29/2009                   CADDO              LA   BROADCAST MEDIA

            STEEPLE ON CHURCH IN DOWNTOWN SHREVEPORT TORN OFF AND
            ONTO A CAR

0420 PM     TORNADO          2 N SHREVEPORT          32.50N 93.80W
10/29/2009                   CADDO              LA   BROADCAST MEDIA

            SIGNS TORN UP AND AUTO DEALER ON FIRE OFF I-220

&&

KSTELLMA
Local storm report, Oct 29, 4:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
457 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TORNADO          3 N BOSSIER CITY        32.56N 93.66W
10/29/2009                   BOSSIER            LA   TRAINED SPOTTER

            POWERLINES DOWN AT THE INTERSECTION OF WEMPLE ROAD AND
            OLD BROWNLEE ROAD. OVERTURNED TRAILER NEAR OLD BROWNLEE
            ROAD

&&

KSTELLMA
Local storm report, Oct 29, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
505 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TSTM WND DMG     BERNICE                 32.83N 92.66W
10/29/2009                   UNION              LA   LAW ENFORCEMENT

            TREE DOWNED ON DOUBLE BRIDGES ROAD

&&

12
Local storm report, Oct 29, 5:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     LISBON                  33.27N 92.83W
10/29/2009                   UNION              AR   LAW ENFORCEMENT

            SEVERAL HOMES DAMAGED WITH TREES DOWNED IN THE LISBON
            AREA...POSSIBLE TORNADO

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 3:41 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more15 hr
Oct 29, 2:19 PM CDTTornado WarningSHVHarrison, Panola26 min
Oct 29, 2:28 PM CDTTornado WarningSHVPanola13 min
Oct 29, 3:24 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Shelby51 min
Oct 29, 4:10 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches50 min
Oct 29, 4:28 PM CDTTornado WarningSHVAngelina, Nacogdoches, San Augustine, Shelby47 min
Oct 29, 4:32 PM CDTTornado WarningSHVPanola, Shelby28 min
Oct 29, 4:49 PM CDTTornado WarningSHVHarrison, Panola41 min
Oct 29, 5:03 PM CDTFlash Flood WarningSHVHarrison, Panola, Shelby4 hr
Oct 29, 5:14 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Shelby46 min
Oct 29, 5:27 PM CDTTornado WarningSHVCass, Harrison, Marion48 min
Oct 29, 5:55 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Gregg, Harrison, Marion and 2 more65 min
Oct 29, 5:58 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Shelby47 min
Oct 29, 6:16 PM CDTFlash Flood Warning EmergencySHVShelby3 hr
Oct 29, 6:41 PM CDTTornado WarningSHVBowie, Cass34 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.